A patient with certolizumab pegol-induced palmoplantar pustulosis or pustulotic arthro-osteitis: a case report.
Аннотация
A 55-year-old woman presented to our hospital with arthritis of the hands. Tests for anti-cyclic citrullinated peptide antibodies and rheumatic factor were negative, and seronegative rheumatoid arthritis was diagnosed. The patient was treated with methotrexate and certolizumab (tumour-necrosis factor-α inhibitor). Disease activity was controlled with the drugs, but after 14 months, erythematous plaques with scaling appeared on the palms and feet. Skin biopsy revealed bullous lesions with aseptic abscess formation, leading to the diagnosis of palmoplantar pustulosis and pustulotic arthro-osteitis. The patient had a family history of palmoplantar pustulosis. The skin lesions improved after discontinuation of certolizumab and treatment with ointments and phototherapy. This case suggests that tumour-necrosis factor-α inhibitors may potentially trigger palmoplantar pustulosis in patients with a family history (genetic factor) of the condition.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.